# SDR USAA2011091900036

- Difficulty date: August 23, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 33,694 hours, 19,166 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON RIGHT WING NR 4 SPOILER OUTBOARD HINGE PIN AT WING RIB 17+14.5 INCHES.  REPLACED RIGHT WING NR 4 SPOILER OUTBOARD HINGE PIN IAW A319 AMM 27-64-44-400-001.
